# SDR SWAA2013011011346

- Difficulty date: January 5, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FWD GIRT BAR RETAINING CLIP IS LOOSE.  REMOVED & REPLACED FGD FWD GIRT BAR RETAINING CLIP IAW SRM 51-40-02 STEP 4A,B,C, & E.
